Rajendra M. Pawale - A Note on t-designs with t Intersection Numbers

dmtcs:332 - Discrete Mathematics & Theoretical Computer Science, January 1, 2004, Vol. 6 no. 2 - https://doi.org/10.46298/dmtcs.332
A Note on t-designs with t Intersection Numbers

Authors: Rajendra M. Pawale ORCID-iD

    We discuss Ray-Chaudhari and Wilson inequality for a 0-design and give simple proof of the result '\emphFor fixed block size k, there exist finitely many parametrically feasible t-designs with t intersection numbers and λ > 1'.


    Volume: Vol. 6 no. 2
    Published on: January 1, 2004
    Imported on: March 26, 2015
    Keywords: t-design,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

    Share

    Consultation statistics

    This page has been seen 161 times.
    This article's PDF has been downloaded 169 times.